# SDR AALA202303156347

- Difficulty date: February 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 66,416 hours, 27,581 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 148A611015
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT JACKSCREW COMPARTMENT DOOR INNER SURFACE OF DOOR SKIN LOCATED AT BS 1040 AND S21L. REPLACED DOOR PER AMM 52-49-11.
